Automorphism groups of Weyl-type algebras
Lu, RC; Zhao, KM
AbstractLet F be a field of characteristic 0, x(1), x(2),..., x(n) be n commuting variables over F, and F(x(1), x(2),..., x(n)) be the field of all rational functions. Let D = +(n)(i=1) Fx(i) partial derivative/partial derivativex(i). We have the simple Weyl type algebra A = F(x(1), x(2),..., x(n))[D]. In this paper, the automorphism group Aut A of the associative algebra A and the automorphism group AutA(L) of the Lie algebra A(L) are determined, and it is proved that Aut A(L) = Z(2) x Aut A.
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000174815300005
Citation statistics
Document Type期刊论文
Corresponding AuthorLu, RC
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Lu, RC,Zhao, KM. Automorphism groups of Weyl-type algebras[J]. MANUSCRIPTA MATHEMATICA,2002,107(2):207-214.
APA Lu, RC,&Zhao, KM.(2002).Automorphism groups of Weyl-type algebras.MANUSCRIPTA MATHEMATICA,107(2),207-214.
MLA Lu, RC,et al."Automorphism groups of Weyl-type algebras".MANUSCRIPTA MATHEMATICA 107.2(2002):207-214.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, RC]'s Articles
[Zhao, KM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, RC]'s Articles
[Zhao, KM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, RC]'s Articles
[Zhao, KM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.